
Daniel Berend
Senior Academic
Ergodic semigroups of epimorphisms
The conditions for ergodicity of semigroups of epimorphisms of compact groups are studied. In certain cases ergodic semigroups are shown to contain small ergodic subsemigroups. Properties related to ergodicity, such as that of admitting no infinite closed invariant proper subset of the group, are discussed for semigroups of epimorphisms and of affine transformations.
| Publication language | English |
| Pages | 393-407 |
| Journal | Transactions of the American Mathematical Society |
| Volume | 289 |
| Issue number | 1 |
| Publication status | Published - 01.01.1985 |
Keywords
Compact group
Ergodic semigroup
Invariant set
Semigroup of affine transformations
Semigroup of epimorphisms
ASJC Scopus subject areas
General Mathematics
Applied Mathematics